# SDR AALA202001229015

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 30,025 hours, 12,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Row 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FA REPORTS EMERGENCY FLOOR PATH LIGHTING FLICKERS INTERMITTENTLY IN THE VICINITY OF ROW 16. ACCOMPLISHED EMERGENCY LIGHT OPS CK IAW AMM 33-51-00, NO FAULTS NOTED AT THIS TIME.
